• P-ISSN 0974-6846 E-ISSN 0974-5645

Indian Journal of Science and Technology


Indian Journal of Science and Technology

Year: 2016, Volume: 9, Issue: 48, Pages: 1-7

Original Article

A Fourth Algebraic Order Explicit TrigonometricallyFitted Modified Runge-Kutta Method for the Numerical Solution of Periodic IVPs


This study has constructed an explicit Trigonometrically-Fitted Modified Runge-Kutta (TFMRK) method for solving firstorder differential equations with periodic solutions. The newly developed method was made according to the method of Runge-Kutta Dorm and to fourth algebraic order. Numerical results for the new method were compared with the existing method, showing the potential of the new method over other existing methods.
Keywords: Runge-Kutta Methods, Trigonometrically-Fitting and Periodic Solutions


Subscribe now for latest articles and news.